Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A converse Steinhaus theorem for locally compact groups

Author: S. M. Simmons
Journal: Proc. Amer. Math. Soc. 49 (1975), 383-386
MSC: Primary 43A05; Secondary 28A70
MathSciNet review: 0370057
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Singular and absolutely continuous regular measures on locally compact groups are characterized in terms of the algebraic and topological structure of sets assigned positive measure.

References [Enhancements On Off] (What's this?)

  • [1] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. MR 551496

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05, 28A70

Retrieve articles in all journals with MSC: 43A05, 28A70

Additional Information

Keywords: Absolute continuity, regularity of measures
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society